Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Steroid shot for sinus infection side effects

Premium Questions

Dr. Albana Sejdini MD

I went on steroids for sinus infection and antibiotics I lasted 2 days with steroids and stopped ... the steroids now 3 days today took for 2 days 6 tablets a day could I be seen... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.  Albana Sejdini MD

I had a severe sinus infection and toxins spread all over my body. I have been on antibiotics, steroids and shingle medication all since July 11, 2013 through the third week of September. When ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Hariom Sharma MD

I have a sinus infection and clogged E tube. I'm on oral steroids and antibiotics but still have ... job. I was diagnosed with supperative otitis media as well as a sinus infection. I'm... View answer

Answered by : Dr. Hariom Sharma ( ENT Specialist)
Dr.         Muhammad Hanif MD

taken Gaviscon but it does not really help. I have had a sinus infection and yesterday morning went to the doctor and he gave me a shot. I do not think they are related. ... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr.    Prof. Kunal Saha MD

tremors and fever OK viral syndrome and ear and sinus infection but brain has been buzzing for weeks like fainting but not got off antidepressants over a month ago now why the blood ? dr gave me a... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)

Public Forum Discussions

Dr.  Vjollce Mbiarra MD

I ve had a sinus infection for about a week now, finally made myself go to a Dr where I received a steroid shot. Now I m experiencing a fluttery feeling in my chest. is this a side... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)
Dr.  Luchuo Engelbert Bain MD

I had a steroid shot yesterday, and started a round of augmenten for a sinus infection . Well I ... not know if it could be the steroid or antibiotic . The redness in my mouth and throat... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Shreepad Shetty MD

Dear Dr, I have had clear fluid coming out of my ears for the past 12 years (I am 22 now). I used to have sinus infections a lot when I was around 10 years old. Also, I have been experiencing tinnitus all ... View answer

Answered by : Dr. Shreepad Shetty ( ENT Specialist)
Dr.     B M Gupta MD

I was diagnosed with a sinus infection yesterday. I was given a prescription for Keflex an a steroid shot. I felt much less lethargic with in hours. How long can I expect this improvement of my ... View answer

Answered by : Dr. B M Gupta ( General & Family Physician)
Dr. T Chandrakant MD

I have been ill for 3 weeks. Multiple trips to the doctors...2 antibiotic shots one steroid shot...and 5 different prescriptions. I was told it is a bad sinus infection but now I am... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Mobile Questions and Answers

Dr. Dadapeer K MD

Hello Welcome to Health care magic I reviewed your history. Steroid injections are usually not given in infective sinusitis and they are usually given in allergic conditions. The steroid sprays...

Dr. C. J. Varghese MD

Hello Karendlucket, Yes. Most probably it is. I pity you took steroid for a sinus infection. It is harmful because it will not improve your immunity but in long course, several side...

Dr.    Olsi Taka MD

Yes, bitter taste is a common side effect of Clarithromycin.